# SDR CA961007016

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: MC4D
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CO-PILOT RIGHT BRAKE HAD ZERO ACTION. FOUND RESERVOIR CYLINDER EMPTY. CO-PILOT LEFT BRAKE MASTER CYLINDER SLOPPY AS WELL AS BOTH PILOTS BRAKE CYLINDERS. ALL 4 MASTER CYLINDERS REPLACED WITH NEW "BATCH".
